* For the treatment of Common Cold && influenza, Anticatarrhal, Decongestant, Antihistaminic, Analgesic && Antipyretic.
* Composition: Each Tablet Contains:
& Paracetamol 500 mg + Pseudoephedrine Hydrochloride 30 mg + Caffeine Anhydrous 30 mg + Chlorpheniramine Maleate 3 mg.
* Indications: for the quick relief of symptoms associated with common cold && influenza such as: aches, pains, headache, fever,
& sore throat, nasal congestion, runny nose, && sneezing.
* Contra-indications:
– Hypersensitivity to any of the product’s components.
– Pregnancy && nursing women.
Children under 12 years of age.
* Dosage: For adults and children aged 12 and over: 1 – 2 tablets 3 times daily.
* Store below 25 degrees C.